# SDR REXA2016020200155

- Difficulty date: February 2, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Fitting
- Condition: Broken
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS TIE DOWN CLIP BROKEN, FWD AVI BAY LT SIDE, BETWEEN FS 295 - 310.  REMOVED BROKEN WIRE HARNESS TIE DOWN CLIP & INSTALLED NEW SERVICEABLE CLIP IAW SRM 51-42-13-001-001-A01.
